Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80974 Total View: 1291055
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 5, Issue 2

Volume 5, Issue 2 (2021)

8 articles in this issue

Article Open Access

Blake’s “A Poisson Tree” Statistically Climbed

Jharna Pradhan, Soubhik Chakraborty

DOI:http://dx.doi.org/10.26855/jamc.2021.06.007

Views: Published: June 4,2021

Article Open Access

Probability Distributions Related to Modeling Epidemic Spread Data “COVID-19 Status and Developments”

Bachioua Lahcene

DOI:http://dx.doi.org/10.26855/jamc.2021.06.008

Views: Published: June 4,2021

Article Open Access

Pseudo-Supplemented Almost Distributive Fuzzy Lattices

Gerima Tefera Dejen

DOI:http://dx.doi.org/10.26855/jamc.2021.06.006

Views: Published: May 27,2021

Article Open Access

IVESR Rumor Spreading Model in Homogeneous Network with Hesitating and Forgetting Mechanisms

Md. Nahid Hasan, Saiful Islam, Chandra Nath Podder

DOI:http://dx.doi.org/10.26855/jamc.2021.06.005

Views: Published: May 21,2021

Article Open Access

3D Computer Reconstruction of the Airway and the Vascular Systems of the Lung of the Domestic Fowl, Gallus gallus Variant domesticu

John N. Maina, Yolanda Ramonisi, Reatlegile Mashiteng, Lolo Mokae, Jeremy D. Woodward

DOI:http://dx.doi.org/10.26855/jamc.2021.06.004

Views: Published: May 18,2021